# SDR CALA2016102800818

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 73,797 hours, 7,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 21820
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMER LIGHT FOUND DIM.  L2 DOOR EXTERIOR EMERGENCY LIGHT BATTERY PACK REPLACED AND OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06
